# SDR 00076

- Difficulty date: February 2, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 19,654 hours, 14,869 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ODOR OF BURNING WIRES , RETURN TO DEPARTURE AIRPORT.  MAINTENANCE FOUND LOOSE BLEED AIR LINE BEHIND CO-PILOT RADIO RACK, GROUND RUN CHECK GOOD.
